International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part A

Some path unions invariance under cordial labeling


Author(s): Mukund V Bapat

Abstract: In this paper we define some new path unions, obtain different path unions from same graph and show them to be invariant under cordial labelings. i.e. we actually obtain cordial labeling of these different structures. We define bull graph and show that Path union of bull graph G = pm(C3bull) all three non isomorphic structures, Path union of C4 bull graph (G = pm(C4bull) all three non isomorphic structures, Path union of C3+ all two structures, Path union of C+4-e all five structures are cordial graphs.

Pages: 06-10 | Views: 473 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Mukund V Bapat. Some path unions invariance under cordial labeling. Int J Stat Appl Math 2018;3(3):06-10.
Call for book chapter
International Journal of Statistics and Applied Mathematics